# SDR HNAA2009080500233

- Difficulty date: July 29, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 51,938 hours, 57,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPE16PL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 51,938 hours, 57,461 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT ROW 6 INOP.  REMOVED AND REPLACED BULB IN ACCORDANCE WITH MAINTENANCE MANUAL 33-51-00.
